MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Numbness (2415); Pseudoaneurysm (2605); Swelling/ Edema (4577)
Date of Event 08/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted date: device was not explanted.Occupation- bba, rt(r) inventory specialist.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
The user facility reported that the patient was in for a transcatheter aortic valve replacement (tavr) work up.The patient had pain on discharge in groin area.Next day the patient was swollen and bruised in groin area.On (b)(6) 2021 the patient felt tingling and numbness in his leg, so they went into the hospital and had a 4cm pseudoaneurysm.The physician felt that the plate and plug came separated, however, the patient did not report feeling any pop.The patient is being followed for possible intervention in the future, however the patient is known to be stable.Additional information was received on 14sept2021.A 7fr procedural sheath was used.Hemostasis was successfully achieved with the angio-seal device.Testing performed to diagnose the pseudoaneurysm was an ultrasound (us).The type of intervention performed was a thrombin injection.
 
Additional Manufacturer Narrative
This report is being submitted, as follow up no.1.To provide the completed investigation results.The actual device was not returned.Therefore, an evaluation of the actual device was unable to be conducted.The complaint could be confirmed, for pseudoaneurysm.Since it was observed, as per allegation.Based on the available information, the exact cause of the issue cannot be determined.The device was in a conforming state when released from terumo control.There is no indication, that any manufacturing issues may have led to this event.Currently, no action is recommended, since this risk evaluation is within the predetermined limits in the fmea.

Brand Name
6F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer Contact
mary o'neill
950 elkton blvd.
elkton, MD 21921
8002837866
MDR Report Key12584142
Report Number2243441-2021-00044
Device Sequence Number19677059
Product Code MGB
UDI-Device Identifier00389701011776
UDI-Public00389701011776
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue NumberC610134
Device Lot Number7998079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age78 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite